# SDR DALA2022083005815

- Difficulty date: August 3, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 53,407 hours, 27,783 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3127 - RIGHT MLG RETRACT ACTUATOR ANCHORAGE FITTING HAS CORROSION IN THE BORE AND ON THE UPPER AND LOWER BEARING FACES. CORRECTIVE ACTION: REPAI RED LUG REF. PRI 601200-14 REV. 0 AND ERA 601200-14 REV. ORIGINAL, AND A319 SRM 57-26-13. (2348976)
